Czechoslovak Mathematical Journal, Vol. 67, No. 2, pp. 379-387, 2017


Yetter-Drinfeld-Long bimodules are modules

Daowei Lu, Shuanhong Wang

Received December 9, 2015.  First published March 3, 2017.

Abstract:  Let $H$ be a finite-dimensional bialgebra. In this paper, we prove that the category $\mathcal{LR}(H)$ of Yetter-Drinfeld-Long bimodules, introduced by F. Panaite, F. Van Oystaeyen (2008), is isomorphic to the Yetter-Drinfeld category $^{H\otimes H^*}_{H\otimes H^*}\mathcal{YD}$ over the tensor product bialgebra $H\otimes H^*$ as monoidal categories. Moreover if $H$ is a finite-dimensional Hopf algebra with bijective antipode, the isomorphism is braided. Finally, as an application of this category isomorphism, we give two results.
Keywords:  Hopf algebra; Yetter-Drinfeld-Long bimodule; braided monoidal category
Classification MSC:  16T05, 18D10
DOI:  10.21136/CMJ.2017.0666-15


References:
[1] C. Kassel: Quantum Groups. Graduate Texts in Mathematics 155, Springer, New York (1995). DOI 10.1007/978-1-4612-0783-2 | MR 1321145 | Zbl 0808.17003
[2] F. Panaite, M. D. Staic: More examples of pseudosymmetric braided categories. J. Algebra Appl. 12 (2013), Paper No. 1250186, 21 pages. DOI 10.1142/S0219498812501861 | MR 3037261 | Zbl 1275.18018
[3] F. Panaite, M. D. Staic, F. Van Oystaeyen: Pseudosymmetric braidings, twines and twisted algebras. J. Pure Appl. Algebra 214 (2010), 867-884. DOI 10.1016/j.jpaa.2009.08.008 | MR 2580665 | Zbl 1207.16037
[4] F. Panaite, F. Van Oystaeyen: L-R-smash product for (quasi-)Hopf algebras. J. Algebra 309 (2007), 168-191. DOI 10.1016/j.jalgebra.2006.07.020 | MR 2301236 | Zbl 1126.16016
[5] F. Panaite, F. Van Oystaeyen: L-R-smash biproducts, double biproducts and a braided category of Yetter-Drinfeld-Long bimodules. Rocky Mt. J. Math. 40 (2010), 2013-2024. DOI 10.1216/RMJ-2010-40-6-2013 | MR 2764235 | Zbl 1206.16021
[6] D. E. Radford: The structure of Hopf algebras with a projection. J. Algebra 92 (1985), 322-347. DOI 10.1016/0021-8693(85)90124-3 | MR 0778452 | Zbl 0549.16003
[7] L. Zhang: L-R smash products for bimodule algebras. Prog. Nat. Sci. 16 (2006), 580-587. DOI 10.1080/10020070612330038 | MR 2247240 | Zbl 1124.16036

Affiliations:   Daowei Lu (corresponding author), Department of Mathematics, Jining University, No. 1 Xingtan Road, Qufu 273155, Shandong, P. R. of China, e-mail: ludaowei620@126.com; Shuanhong Wang, School of Mathematics, Southeast University, No. 2 Sipailou, Nanjing 210096, Jiangsu, P. R. of China, e-mail: shuanhwang@seu.edu.cn

 
PDF available at: